Simpson’s Type Inequalities via the Katugampola Fractional Integrals for $s$-Convex Functions


Download PDF

Authors: S. KERMAUSUOR

DOI: 10.46793/KgJMat2105.709K

Abstract:

In this paper, we introduce some Simpson’s type integral inequalities via the Katugampola fractional integrals for functions whose first derivatives at certain powers are s-convex (in the second sense). The Katugampola fractional integrals are generalizations of the Riemann–Liouville and Hadamard fractional integrals. Hence, our results generalize some results in the literature related to the Riemann–Liouville fractional integrals. Results related to the Hadamard fractional integrals could also be derived from our results.



Keywords:

Simpson’s type inequalities, Hölder’s inequality, s-convexity, Katugampola fractional integrals, Riemann–Liouville fractional integrals, Hadamard fractional integrals.



References:

[1]   M. Alomari and M. Darus, On some inequalities of Simpson-type via quasi-convex functions with applications, Tran. J. Math. Mech. 2 (2010), 15–24.

[2]   M. Alomari and S. Hussain, Two inequalities of Simpson type for quasiconvex functions and applications, Appl. Math. E-Notes 11 (2011), 110–117.

[3]   W. W. Breckner, Stetigkeitsaussagen für eine Klasse verallgemeinerter konvexer funktionen in topologischen linearen Raumen, Publ. Inst. Math. (Beograd) 23 (1978), 13–20.

[4]   H. Chen and U. N. Katugampola, Hermite–Hadamard and Hermite–Hadamard–Fejér type inequalities for generalized fractional integrals, J. Math. Anal. Appl. 446(2) (2017), 1274–1291.

[5]   J. Chen and X. Huang, Some new Inequalities of Simpson’s type for s-convex functions via fractional integrals, Filomat 31(15) (2017), 4989–4997.

[6]   S. S. Dragomir, On Simpson’s quadrature formula for mappings of bounded variation and applications, Tamkang J. Math. 30(1) (1999), 53–58.

[7]   S. S. Dragomir, R. P. Agarwal and P. Cerone, On Simpson’s inequality and applications, J. Inequal. Appl. 5 (2000), 533–579.

[8]   S. S. Dragomir, J. E. Pečarić and S. Wang, The unified treatment of trapezoid, Simpson and Ostrowski type inequalities for monotonic mappings and applications, J. Inequal. Appl. 31 (2000), 61–70.

[9]   U.N. Katugampola, New approach to a generalized fractional integral, Appl. Math. Comput. 218(3) (2011), 860–865.

[10]   U. N. Katugampola, A new approach to generalized fractional derivatives, Bull. Math. Anal. Appl. 6(4) (2014), 1–15.

[11]   M. Matloka, Some inequalities of Simpson type for h-convex functions via fractional integrals, Abstr. Appl. Anal. 2015 (2015), Article ID 956850, 5 pages.

[12]   I. Podlubny, Fractional Differential Equations: Mathematics in Science and Engineering, Academic Press, San Diego, CA, 1999.

[13]   S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Amsterdam, 1993.

[14]   M. Z. Sarikaya, E. Set and M. E. Özdemir, On new inequalities of Simpson’s for s-convex functions, Comput. Math. Appl. 60 (2010), 2191–2199.

[15]   N. Ujević, Two sharp inequalities of Simpson type and applications, Georgian Math. J. 1(11) (2004), 187–194.